# SDR UHLA201603110141

- Difficulty date: March 11, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 32,516 hours, 20,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFT LOCATION RT HAS CORROSION FRAME 74 CENTER FUSELAGE.  R & R SEAT TRACK IAW ETD2016-170-023926.  MAJOR REPAIR
